# SDR USAABB08110

- Difficulty date: June 19, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EXTERIOR EMERGENCY LIGHT, AFT OF CARGO DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK CHARGER.  OPERATIONAL CHECKS OK.  (S)
